# SDR TWAA0006108

- Difficulty date: February 29, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK,  FOUND HEAVY CORROSION AT STA 200,  LBL 24 AND LBL 43.   INSTALLED NEW FLOOR SUPPORT WITH RIVETS PER SRM 51-30-2.   PATTERN FROM OLD PART.  ALODINED,  PRIMED,  AND PAINTED WHITE.   ---CLOSED---
